MathSciNet Relay Station
MathSciNet bibliographic data
MR1726701 (2000j:42023) 42B20 (22E25 42B25 44A12)
Christ, Michael; Nagel, Alexander; Stein, Elias M.; Wainger, Stephen Singular and maximal Radon transforms: analysis and geometry. Ann. of Math. (2) 150 (1999), no. 2, 489–577.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement